MAUDE Adverse Event Report: ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH

ABBOTT MEDICAL CURRENT¿ PFA GENERATOR; NO MATCH
Model Number PFA-GEN-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the procedure was canceled due to a generator issue.The current generator initially turned on and connected correctly to the ensite system and displayed correctly.Just prior to gaining access into the patient, when the hdmi cable was plugged into the current generator, it would not display with an error stating "no video output." multiple different screens were tried with no resolution.The current generator was turned off and left for 5-10 minutes and multiple start up processes were tried.The laptop plugged into the main screen on the current which displayed fine.There were green lights on both the screen, remote screen, and current amplifier independently but when any screen plugged into the current generator, the green light began to flash and say ¿no video output¿.The issue was unable to be resolved and the procedure was abandoned.

Brand Name
CURRENT¿ PFA GENERATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24512482
Report Number2184149-2026-00056
Device Sequence Number10486141
Product Code QZI
UDI-Device Identifier05415067051516
UDI-Public(01)05415067051516(10)10850282
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFA-GEN-01
Device Catalogue NumberPFA-GEN-01
Device Lot Number10850282
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown